# SDR KBM2006F00194

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: 0500847
- Part serial: 2067
- Condition: Inoperative
- Location: Air Dist Sys
- Part time: 957 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 INCH BLOWER MOTOR, AC RESET CIRCUIT BREAKER POPPED DURING INFLIGHT.  REMOVED AND REPLACED.  (K)
